Jump to the main content block

Chih-Chiang Huang

Chih-Chiang Huang

office: Room 435

Phone: (05)2720411#66120

Fax: (05)2720497

Email: cchuang@ccu.edu.tw

Specialized Areas

  • partial differential equation



Degree Institution

  • Ph.D. in Mathematics,  National Taiwan University



  • Assistant Professor



Journal Articles

  1. Chen, C.-C., Chien, H.-Y., Huang, C.-C. A variational approach to three-phase traveling waves for a gradient system. Discrete and Continuous Dynamical Systems- Series A, 2021, 41(10), p. 4737–4765
  2. Chang, C.-H., Chen, C.-C., Huang, C.-C. Traveling wave solutions of a free boundary problem with latent heat effect. Discrete and Continuous Dynamical Systems – Series B, 2021, 26(4), p. 1797–1809
  3. Huang, C.-C., Wan, J.S. A theorem for the invasion triangle and its applicability for invasion biology. Ecological Complexity, 2020, 44, 100875
  4. Chen, C.-C., Huang, C.-C., Kolokolnikov, T. Critical exponent of a simple model of spot replication. Journal of Differential Equations, 2017, 263(9), p.5507–5520
  5. Chen, C.-N., Chen, C.-C., Huang, C.-C. Traveling waves for the FitzHugh–Nagumo system on an infinite channel. Journal of Differential Equations, 2016, 261(6), p. 3010–3041
  6. .Huang, C.-C. Monostable-type travelling wave solutions of the diffusive FitzHugh-Nagumo-type system in R N. Abstract and Applied Analysis, 2012, 735675

Click Num: